Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2022
Severe Thunderstorm Warning 4, NWS Green Bay, WI
NWS Green Bay, WI issued this severe thunderstorm warning at Apr 12, 2022, 5:50 PM CDT for 5 counties in Wisconsin. It was in force for 55 min. 30 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 12, 2022, 5:50 PM CDT (22:50 UTC)
- Expired
- Apr 12, 2022, 6:45 PM CDT
- In force
- 55 min
- Issued by
- NWS Green Bay, WI
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Brown County, WI, Calumet County, WI, Manitowoc County, WI, Outagamie County, WI, Winnebago County, WI
The radar
The Green Bay radar (KGRB), 23 km from the middle of the area, began a volume at 22:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 12, 5:51 PM CDT | HAIL 1.5 | 2 Se Stephensville, WI | REPORT FROM MPING: PING PONG BALL (1.50 IN.). |
| Apr 12, 5:53 PM CDT | HAIL 1 | 3 N Greenville, WI | TRAINED SPOTTER REPORTED 1 INCH HAIL NEAR HIGHWAY 76 & COUNTY ROAD JJ. |
| Apr 12, 5:54 PM CDT | HAIL 0.75 | Nw Appleton, WI | |
| Apr 12, 5:54 PM CDT | HAIL 1 | N Greenville, WI | |
| Apr 12, 5:55 PM CDT | HAIL 1 | 4 Wnw Mackville, WI | |
| Apr 12, 5:56 PM CDT | HAIL 1.25 | Greenville, WI | |
| Apr 12, 5:58 PM CDT | HAIL 1.75 | Greenville, WI | LARGEST HAILSTONES WERE AROUND GOLF BALL SIZE. OCCURRED FOR ABOUT 10 TO 15 MINUTES. |
| Apr 12, 5:59 PM CDT | HAIL 1 | 3 N Mackville, WI | TRAINED SPOTTER REPORTED 1 HAIL NEAR COUNTY ROAD S, NORTH OF THE TOWN OF CENTER. |
| Apr 12, 6:02 PM CDT | TSTM WND GST 44 | Appleton, WI | |
| Apr 12, 6:04 PM CDT | HAIL 0.25 | 2 W Appleton, WI | |
| Apr 12, 6:05 PM CDT | HAIL 0.75 | 2 S Mackville, WI | REPORT FROM MPING: DIME (0.75 IN.). |
| Apr 12, 6:10 PM CDT | HAIL 0.88 | 2 Se Mackville, WI | ROUGHLY AT THE INTERSECTION OF BALLARD AND JJ. |
| Apr 12, 6:13 PM CDT | HAIL 0.5 | 1 Ne Combined Locks, WI | LOT OF PEA TO HALF INCH HAIL COVERING THE GROUND. INTERSECTION OF 41 AND J. |
| Apr 12, 6:13 PM CDT | HAIL 0.5 | Kaukauna, WI | |
| Apr 12, 6:15 PM CDT | HAIL 0.25 | Ashwaubenon, WI | |
| Apr 12, 6:19 PM CDT | HAIL 0.25 | 1 Sw Ashwaubenon, WI | |
| Apr 12, 6:20 PM CDT | HAIL 0.25 | Wrightstown, WI | |
| Apr 12, 6:21 PM CDT | HAIL 0.5 | 3 Ssw De Pere, WI | REPORT FROM MPING. |
| Apr 12, 6:22 PM CDT | HAIL 1 | De Pere, WI | VIA SOCIAL MEDIA. |
| Apr 12, 6:24 PM CDT | HAIL 0.5 | 1 Se Ashwaubenon, WI | REPORT FROM MPING: HALF-INCH (0.50 IN.). |
| Apr 12, 6:24 PM CDT | HAIL 0.75 | 1 Ese De Pere, WI | REPORT FROM MPING. |
| Apr 12, 6:25 PM CDT | HAIL 0.25 | 1 W Bellevue, WI | |
| Apr 12, 6:25 PM CDT | HAIL 1 | 2 Se De Pere, WI | HAILED FOR AROUND 10 MINUTES AND COVERED THE GROUND. |
| Apr 12, 6:28 PM CDT | TSTM WND GST 52 | Brillion, WI | |
| Apr 12, 6:30 PM CDT | HAIL 0.5 | 1 Sw Ashwaubenon, WI | |
| Apr 12, 6:30 PM CDT | HAIL 1 | N Denmark, WI | |
| Apr 12, 6:35 PM CDT | HAIL 0.75 | 1 W Bellevue, WI | GROUND COVERED WITH HAIL. |
| Apr 12, 6:36 PM CDT | TSTM WND DMG | 2 Ne Wayside, WI | REPORT FROM MPING: 1-INCH TREE LIMBS BROKEN; SHINGLES BLOWN OFF. |
| Apr 12, 6:37 PM CDT | HAIL 0.25 | Se Green Bay, WI | |
| Apr 12, 6:47 PM CDT | HAIL 0.75 | 2 Sw Allouez, WI | REPORT FROM MPING: DIME (0.75 IN.). |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 11 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 12:00Z, 10.8 hours before the alert went out and 22 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1892 m above ground
- 0-6 km bulk shear
- 61 kt
- 0-1 km storm-relative helicity
- 46 m²/s²
- 0-3 km storm-relative helicity
- 67 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
155
WUUS53 KGRB 122250
SVRGRB
WIC009-015-071-087-139-122345-
/O.NEW.KGRB.SV.W.0004.220412T2250Z-220412T2345Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Green Bay WI
550 PM CDT Tue Apr 12 2022
The National Weather Service in Green Bay has issued a
* Severe Thunderstorm Warning for...
Brown County in northeastern Wisconsin...
Northern Calumet County in east central Wisconsin...
Northeastern Winnebago County in east central Wisconsin...
Eastern Outagamie County in northeastern Wisconsin...
Northwestern Manitowoc County in east central Wisconsin...
* Until 645 PM CDT.
* At 550 PM CDT, a severe thunderstorm was located 8 miles southwest
of Black Creek, or 11 miles northwest of Appleton, moving east at
65 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Trained weather spotters.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Green Bay, Appleton, Menasha, Kaukauna, Little Chute, Kimberly,
Brillion, Denmark, Black Creek and Darboy.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4414 8858 4450 8856 4462 8777 4419 8781
TIME...MOT...LOC 2250Z 253DEG 55KT 4438 8856
HAIL THREAT...OBSERVED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Hykin3 follow-up statements
570
WWUS53 KGRB 122257
SVSGRB
Severe Weather Statement
National Weather Service Green Bay WI
557 PM CDT Tue Apr 12 2022
WIC009-015-071-087-139-122345-
/O.CON.KGRB.SV.W.0004.000000T0000Z-220412T2345Z/
Brown WI-Calumet WI-Winnebago WI-Outagamie WI-Manitowoc WI-
557 PM CDT Tue Apr 12 2022
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM CDT
FOR BROWN...NORTHERN CALUMET...NORTHEASTERN WINNEBAGO...EASTERN
OUTAGAMIE AND NORTHWESTERN MANITOWOC COUNTIES...
At 556 PM CDT, a severe thunderstorm was located near Black Creek, or
9 miles north of Appleton, moving east at 65 mph.
HAZARD...Ping pong ball size hail and 60 mph wind gusts.
SOURCE...Trained weather spotters.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
Locations impacted include...
Green Bay, Appleton, Menasha, Kaukauna, Little Chute, Kimberly,
Brillion, Denmark, Black Creek and Darboy.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4414 8858 4450 8856 4462 8777 4419 8781
TIME...MOT...LOC 2256Z 253DEG 55KT 4441 8842
HAIL THREAT...OBSERVED
MAX HAIL SIZE...1.50 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Hykin192
WWUS53 KGRB 122314
SVSGRB
Severe Weather Statement
National Weather Service Green Bay WI
614 PM CDT Tue Apr 12 2022
WIC139-122324-
/O.CAN.KGRB.SV.W.0004.000000T0000Z-220412T2345Z/
Winnebago WI-
614 PM CDT Tue Apr 12 2022
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN WINNEBAGO COUNTY
IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
LAT...LON 4420 8840 4424 8840 4425 8842 4454 8832
4462 8777 4419 8781
TIME...MOT...LOC 2314Z 250DEG 52KT 4448 8815
$$
WIC009-015-071-087-122345-
/O.CON.KGRB.SV.W.0004.000000T0000Z-220412T2345Z/
Brown WI-Calumet WI-Outagamie WI-Manitowoc WI-
614 PM CDT Tue Apr 12 2022
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM CDT
FOR BROWN...NORTHERN CALUMET...EASTERN OUTAGAMIE AND NORTHWESTERN
MANITOWOC COUNTIES...
At 614 PM CDT, a severe thunderstorm was located 8 miles west of
Green Bay, moving east at 60 mph.
HAZARD...Quarter size hail.
SOURCE...Trained weather spotters.
IMPACT...Damage to vehicles is expected.
Locations impacted include...
Green Bay, Appleton, Menasha, Kaukauna, Little Chute, Kimberly,
Denmark, Darboy, Bellevue Town and Northern Lake Winnebago.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4420 8840 4424 8840 4425 8842 4454 8832
4462 8777 4419 8781
TIME...MOT...LOC 2314Z 250DEG 52KT 4448 8815
HAIL THREAT...OBSERVED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...<50 MPH
$$
Hykin436
WWUS53 KGRB 122330
SVSGRB
Severe Weather Statement
National Weather Service Green Bay WI
630 PM CDT Tue Apr 12 2022
WIC015-087-122340-
/O.CAN.KGRB.SV.W.0004.000000T0000Z-220412T2345Z/
Calumet WI-Outagamie WI-
630 PM CDT Tue Apr 12 2022
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN CALUMET AND EASTERN
OUTAGAMIE COUNTIES IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
LAT...LON 4424 8798 4428 8807 4451 8803 4458 8777
4433 8780 4421 8781
TIME...MOT...LOC 2330Z 257DEG 52KT 4443 8787
$$
WIC009-071-122345-
/O.CON.KGRB.SV.W.0004.000000T0000Z-220412T2345Z/
Brown WI-Manitowoc WI-
630 PM CDT Tue Apr 12 2022
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM CDT
FOR SOUTHEASTERN BROWN AND NORTHWESTERN MANITOWOC COUNTIES...
At 630 PM CDT, a severe thunderstorm was located near Bellevue Town,
or 8 miles southeast of Green Bay, moving east at 60 mph.
HAZARD...Quarter size hail.
SOURCE...Radar indicated.
IMPACT...Damage to vehicles is expected.
Locations impacted include...
Green Bay, Denmark, Bellevue Town, De Pere, Bellevue, Allouez,
Ledgeview, Morrison, Humboldt and Glenmore.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4424 8798 4428 8807 4451 8803 4458 8777
4433 8780 4421 8781
TIME...MOT...LOC 2330Z 257DEG 52KT 4443 8787
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...<50 MPH
$$
HykinWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 12, 3:39 PM CDT, 2 hours 11 minutes earlier.
Area forecast discussion, Apr 12, 3:39 PM CDT, 2 hours 11 minutes before
Area Forecast Discussion National Weather Service Green Bay WI 339 PM CDT Tue Apr 12 2022 Forecast discussion for routine afternoon forecast issuance .SHORT TERM...Tonight and Wednesday Issued at 339 PM CDT Tue Apr 12 2022 Strong to marginally severe thunderstorms have developed in SE MN, and were moving rapidly toward C WI this afternoon. The storms were forming in an area of strong WAA, moisture convergence and frontogenetic forcing on the nose of a 50 kt LLJ, and on the leading edge of steep mid-level lapse rates. These storms should produce small hail, gusty winds and brief heavy downpours as they move into the forecast area around 21z. Have ramped up pops and thunder chances for the mid to late afternoon. The strong dynamic forcing will become focused over northern WI this evening, so will carry the highest pops and QPF there. The remnants of a line of storms that develops upstream near the surface low and cold front will move shift east through the forecast area during the very late evening and overnight hours. This activity could initially be marginally severe (large hail) in NC/C WI, as the SPC HREF shows MUCAPE of 1000-1250 j/kg and deep layer shear of 40-60 kts. However, CAMs show this convection weakening as it shifts into eastern WI late tonight. Lows should be in the 40s, except lower 50s south. Models have come into much better agreement with the timing of the cold frontal passage on Wednesday, and are now bringing it into our western counties in the late morning, and have it exiting eastern WI by around 00z/Thu. The best surface based instability (roughly 500-1000 j/kg) is expected over east central WI in the early to mid-afternoon, so that will likely be the main area of focus for severe thunderstorms. The Day 2 Outlook from SPC has a SLGT risk in the far southeast part of GRB CWA, and this seems reasonable. After somewhat of a lull in the morning hours, showers and storms are expected to increase over eastern WI in the afternoon, in association with the frontal passage, and increasing upper level forcing. Have raised pops to categorical in eastern WI during the mid to late afternoon. With an expected quicker frontal passage, have lowered temperatures a few degrees, with highs ranging form the lower to middle 50s northwest to the lower to middle 60s southeast. Several rounds of moderate to heavy rain tonight and Wednesday should result in rainfall amounts in excess of an inch in parts of northern WI. Runoff from this rain and melting snow (far north) will likely result in additional minor river flooding later in the week. .LONG TERM...Wednesday Night Through Tuesday Issued at 339 PM CDT Tue Apr 12 2022 Departing large system late this week is the main focus during the long term period. Then a zonal upper flow will take over much of the CONUS, bringing a period of quiet conditions for at least the first half of the weekend, then additional precip chances arrive early next week as another large system pushes into the Great Lakes. After some spring-like temps early/mid this week, we are headed back to a period of below normal temps from Thursday into early next week. Wednesday night...the slightly faster frontal passage will end the severe weather threat by around 00z, but additional rain and some thunder is expected as low pressure tracks across the area. Impressive lift continues through at least the early evening hours, then as the system pulls away, look for the rain to end from southwest to northeast. As cold air advection kicks in the late evening and overnight, some snow could mix in as the precip ends, especially over the Northwoods where a slushy accumulation is possible. Some locally heavy rain will continue to be possible over far eastern WI during the evening. West to southwest winds will start to pick up overnight as the pressure gradient tightens up and strong cold air advection occurs. Lows look to drop into the 20s for much of north central WI to the 30s over eastern WI. Thursday...going to be a WINDY day and won't feel very spring-like. Impressive wind profiles shown on the models, with 40-60 kts of wind at 5,000 to 10,000 feet. As mixing increases in the morning, look for sustained west-southwest winds of 20 to 30 mph with gusts of 35 to 45 mph. Some gusts to 50 mph will be possible during peak mixing. Could need a wind advisory if models continue to show the strong winds. Cyclonic flow and lingering moisture, along with a weak shortwave, will likely be enough to produce some rain/snow shower activity, most likely over northern WI. With the gusty winds, any snow showers could reduce visibility for a brief time. It will be a cool day with highs mainly in the middle 30s to middle 40s, with wind chills in the 20s and 30s for much of the day. Rest of the long term...a few lingering sprinkles or flurries will be possible Thursday night into Friday as cyclonic flow continues with the low continuing to depart into Canada. Should not be any impacts for our area. Winds will slowly decrease as well, but could still gust up to around 30 mph into Friday. High pressure builds into the western Great Lakes late Friday into Saturday, bringing quiet and dry conditions. The next system/shortwave will head towards the region later on Sunday into Monday, depending on timing, bringing more chances for rain (and possibly some snow) showers. Only slowly moderating temps will occur into early next week. && .AVIATION...for 18Z TAF Issuance Issued at 1238 PM CDT Tue Apr 12 2022 VFR flight conditions should persist into the early evening hours, but southeasterly surface winds and the threat of LLWS will be increasing in the late afternoon/early evening. Showers will move into the region during the mid to late afternoon, and become more numerous into the evening. There may be some thunder with this earlier activity, but the main threat of storms appears to be in the very late evening and overnight hours, as a band of storms shifts east across the forecast area and gradually weakens. Flight conditions will rapidly deteriorate during the mid to late evening, and settle into the IFR/LIFR range in most areas overnight. LLWS will also continue through this period. There may be a lull in the precipitation late tonight into early Wednesday, but showers and thunderstorms are expected to increase ahead of a cold front toward the end of the TAF period. && .GRB WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM.....Kieckbusch LONG TERM......Bersch AVIATION.......Kieckbusch
Hazardous weather outlook, Apr 12, 3:10 PM CDT, 2 hours 40 minutes before
Hazardous Weather Outlook National Weather Service Green Bay WI 310 PM CDT Tue Apr 12 2022 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-132015- Vilas-Oneida-Forest-Florence-Northern Marinette County-Lincoln- Langlade-Menominee-Northern Oconto County-Door-Marathon-Shawano- Wood-Portage-Waupaca-Outagamie-Brown-Kewaunee-Waushara-Winnebago- Calumet-Manitowoc-Southern Marinette County- Southern Oconto County- 310 PM CDT Tue Apr 12 2022 This Hazardous Weather Outlook is for north-central and northeast Wisconsin. .DAY ONE...Tonight There is a marginal risk of severe thunderstorms tonight. Large hail and heavy rainfall will be the main threats. .DAYS TWO THROUGH SEVEN...Wednesday through Tuesday Another chance of strong to severe thunderstorms is possible Wednesday afternoon, especially in east central Wisconsin. Large hail and damaging winds will be the primary threats. Locally heavy rains are also expected through Wednesday evening. With water levels already running high, several rivers may surpass bankfull or reach minor flood stage later in the week. Strong winds are forecast to develop on Thursday, with gusts as high as 35 to 45 mph. The gusty winds will likely continue into the evening hours. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed tonight and Wednesday. LMZ521-522-541>543-132015- The Bay of Green Bay south of a line from Cedar River MI to Rock Island Passage-Lake Michigan from Washington Island to Sheboygan- 310 PM CDT Tue Apr 12 2022 This Hazardous Weather Outlook is for portions of northwest Lake Michigan and the waters of Green Bay. .DAY ONE...Tonight There is a chance of thunderstorms tonight. A few of these storms may become strong and pose a hazard to mariners. Gusty southeasterly winds and high waves will pose a hazard to small craft tonight. .DAYS TWO THROUGH SEVEN...Wednesday through Tuesday There is a chance of thunderstorms Wednesday. Some of these storms may become strong or severe and pose a hazard to mariners. Hazardous conditions for small craft are expected to continue from Wednesday through Friday. A Gale Watch has been posted for Thursday. Kieckbusch/Bersch
In the hours before
Local storm report, Apr 12, 5:18 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
518 PM CDT TUE APR 12 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0517 PM HAIL ALMOND 44.26N 89.40W
04/12/2022 M0.25 INCH PORTAGE WI TRAINED SPOTTER
&&
SACLocal storm report, Apr 12, 5:26 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
526 PM CDT TUE APR 12 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0516 PM HAIL 1 WSW RURAL 44.30N 89.17W
04/12/2022 M1.00 INCH WAUPACA WI TRAINED SPOTTER
&&Local storm report, Apr 12, 5:27 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
527 PM CDT TUE APR 12 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0526 PM HAIL WAUPACA 44.34N 89.06W
04/12/2022 M0.50 INCH WAUPACA WI EMERGENCY MNGR
COVERING THE GROUND.
&&
SACLocal storm report, Apr 12, 5:43 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
543 PM CDT TUE APR 12 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0542 PM HAIL NEW LONDON 44.38N 88.75W
04/12/2022 M1.00 INCH WAUPACA WI TRAINED SPOTTER
COVERING THE GROUND.
&&
SACLocal storm report, Apr 12, 5:46 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
546 PM CDT TUE APR 12 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0546 PM HAIL S CLINTONVILLE 44.61N 88.75W
04/12/2022 M0.25 INCH WAUPACA WI TRAINED SPOTTER
&&
SACLocal storm report, Apr 12, 5:48 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
548 PM CDT TUE APR 12 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0547 PM HAIL DALE 44.26N 88.68W
04/12/2022 M0.50 INCH OUTAGAMIE WI PUBLIC
&&
SACThe office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 12, 3:46 AM CDT | Small Craft Advisory | GRB | 44 hr | |
| Apr 12, 3:14 PM CDT | Gale Watch | GRB | 13 hr | |
| Apr 12, 4:13 PM CDT | Severe Thunderstorm Warning | GRB | Portage, Wood | 47 min |
| Apr 12, 4:49 PM CDT | Severe Thunderstorm Warning | GRB | Portage, Waupaca, Waushara, Wood | 56 min |
| Apr 12, 5:23 PM CDT | Severe Thunderstorm Warning | GRB | Outagamie, Waupaca, Waushara, Winnebago | 39 min |
| Apr 12, 6:09 PM CDT | Special Marine Warning | GRB | 36 min | |
| Apr 12, 6:35 PM CDT | Severe Thunderstorm Warning | GRB | Brown, Kewaunee, Manitowoc | 25 min |
| Apr 12, 6:44 PM CDT | Special Marine Warning | GRB | 48 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2022Every severe thunderstorm warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.